Alert archive / New York / River Flood Warnings in 2022

River Flood Warning 12, NWS Buffalo, NY

February 18, 2022Genesee County, Wyoming County, New York

NWS Buffalo, NY issued this river flood warning at Feb 18, 2022, 12:30 AM EST for Genesee County, Wyoming County, New York. It was in force for 5 hr.

The area

The outline as issued.

The facts

Issued
Feb 18, 2022, 12:30 AM EST (05:30 UTC)
Expired
Feb 18, 2022, 5:52 AM EST
In force
5 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
Minor

Counties Genesee County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 40 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tonawanda Creek at Attica (ATTN6). The gauge peaked at 7.92 ft at Feb 18, 2022, 12:00 AM EST.

actionminormoderate4681002/1802/19
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04216418, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

642 
WGUS41 KBUF 180530
FLWBUF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
1230 AM EST Fri Feb 18 2022

...The National Weather Service in Buffalo NY has issued a Flood 
Warning for the following rivers in New York...

  Tonawanda Creek At Attica affecting Wyoming and Genesee Counties.

For the Tonawanda Creek...including Attica...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this morning at 900 AM EST.

&&


NYC037-121-181400-
/O.NEW.KBUF.FL.W.0012.220218T0530Z-220218T1400Z/
/ATTN6.1.ER.220218T0527Z.220218T0600Z.220218T0640Z.UU/
1230 AM EST Fri Feb 18 2022

...FLOOD WARNING IN EFFECT THROUGH LATE THIS MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Tonawanda Creek At Attica.

* WHEN...Through late this morning.

* IMPACTS...At 8.0 feet, Flood stage, flooding begins on Prospect 
  Street north of the bridge which may impact a commercial plaza 
  there.  Flooding on the Attica rodeo grounds and youth athletic 
  field on Exchange Street.

* ADDITIONAL DETAILS...
  - At 12:01 AM EST Friday the stage was 7.9 feet.
  - Forecast...The river is expected to rise to a crest of 8.1
    feet before daybreak. It will then fall below flood stage
    early this morning.
  - Flood stage is 8.0 feet.
  - Flood History...This crest compares to a previous crest of
    8.1 feet on 04/08/2001.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4270 7837 4282 7833 4293 7832 4293 7817
      4282 7822 4270 7827


$$

Hitchcock
1 follow-up statement
826 
WGUS81 KBUF 181052
FLSBUF

Flood Statement
National Weather Service Buffalo NY
552 AM EST Fri Feb 18 2022

...The Flood Warning is cancelled for the following rivers in New 
York...

  Tonawanda Creek At Attica affecting Wyoming and Genesee Counties.

NYC037-121-181200-
/O.CAN.KBUF.FL.W.0012.000000T0000Z-220218T1052Z/
/ATTN6.1.ER.220218T0527Z.000000T0000Z.000000T0000Z.UU/
552 AM EST Fri Feb 18 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Tonawanda Creek At Attica.

* ADDITIONAL DETAILS...
  - At 5:00 AM EST Friday the stage was 7.1 feet and falling.
  - Forecast...The river will continue to fall near Attica today.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4270 7837 4282 7833 4293 7832 4293 7817
      4282 7822 4270 7827


$$

Hitchcock

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this river flood warning went out at Feb 17, 10:24 PM EST, 2 hours 6 minutes earlier.

Area forecast discussion, Feb 17, 10:24 PM EST, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1024 PM EST Thu Feb 17 2022

.SYNOPSIS...
The combination of snowmelt and rain will increase the risk of
flooding, especially along rivers, creeks, and low lying areas
tonight. Rain will change to an icy mix and then to snow from
northwest to southeast late tonight, with moderate snow
accumulations across the Niagara Frontier and Jefferson County.
Widespread precipitation will taper off to scattered snow showers
Friday morning, with much colder air moving back into the region.

&&

.NEAR TERM /THROUGH FRIDAY/...
Widespread rain continuing late this evening. Low level colder
air continuing to very slowly oozing in from the north, so we
are starting to get changing precipitation types over far
western New York and along the Saint Lawrence Valley.

For most locations, a period of freezing rain will mix with
sleet before changing over to all snow from northwest to
southeast overnight. The period of a wintry mix will likely be
about 2-4 hours before snow is the main ptype tonight. As
evident on national radar, a lot of moisture is headed towards
western and north central NY. Rainfall amounts from 7 PM to 1 AM
will average 0.25" to 0.75". Please see Hydrology section below
for more details on flooding. The earlier change over to a
wintry mix and then snow will result in areas across the
northwest counties in western and north central NY to see the
most snowfall accumulation. These areas include the Niagara
Frontier into the Saint Lawrence River. Snowfall amounts will
range from 4-8 inches across Niagara and Orleans county to 2-4
inches from Lake Erie shoreline to Rochester Metro and northern
Jefferson county. Snowfall amounts taper off to the south and
east with 1-2 inches across Oswego and Lewis counties and less
than 1 inch across interior Southern Tier and Finger Lakes. Ice
amounts will average a trace to a tenth of an inch with amounts
up to two tenths of an inch across Chautauqua county to the
Lower Genesee Valley and across the northern Tug Hill region. A
note about ice accretion when rain changes to freezing rain,
moderate rain will produce more runoff than ice even with
temperatures below freezing. Slick conditions will form but that
rain will not turn all to ice.

The surface low moves east of the Finger Lakes late tonight while
850mb temperatures fall to -6C across western NY. Large scale
moisture will be diminishing by Friday morning however the region
will be ahead of the mid-level trough axis so light snow will
continue through Friday morning. Temperatures will be around -15C by
Friday morning and lake enhancement will keep snow showers southeast
of the Lakes through the afternoon. An additional 1-2 inches of snow
is possible southeast of Lake Ontario and up to an inch southeast of
Lake Erie.

Winter weather headlines are in effect for all counties in the
forecast area. A Winter Storm Warning is in effect for only Niagara
and Orleans counties for the combination of 4-7 inches of snow and a
tenth of an inch of ice. A Winter Weather Advisory is in effect for
all other counties for lesser amounts of snow but around the same
amount of ice.

Temperatures will dramatically fall tonight with temperatures in the
40s and low 50s this afternoon reaching the teens by Friday morning.
Temperatures will reach the low to mid 20s Friday afternoon. Breezy
conditions will continue through Friday with southerly winds turning
to northwest behind the front. Northwest winds late tonight through
Friday will result in wind chills in the single digits. The
changeover to freezing conditions after the recent rainfall will
also cause areas of standing water to freeze so extra caution is
needed if traveling late tonight into tomorrow.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH MONDAY NIGHT/...
Arctic front enters WNY early Saturday morning and then will quickly
work from west to east across the region. With BUFKIT profiles
showing steep low level lapse rates and sufficient moisture
extending through the DGZ(-10C to -20C)...should see a brief period
of widespread snow showers along and then briefly behind the front.
Winds will also pick up ahead and behind the front with gusts of 40
to 45 mph. With the frontal passage...CAA will then drop 850 hPa
down to -18C/-20C over the lakes with increasing over lake
instability. Lake snows will then take over...with the best shot at
decent accumulations found east of Lake Ontario. Westerly flow of
260-270 will briefly make use of the longer fetch of the lake before
flow veers to NW late in the afternoon. That said...flow isn't all
that well aligned with a bit of shear. This will likely limit
accumulation but we still could see up 3 to 5 inches across Oswego
Co. and the Tug Hill before the shift south. Off lake Erie...lesser
amounts can be anticipated with 1 to 3 inches at best.

Saturday night...lake snows will focus southeast of the lakes but
will weaken and then diminish as we head into Sunday. Could see some
accumulations but will be on the light side for counties along the
south shore of Lake Ontario. Otherwise...outside of the residual
lake snow it will be a largely dry night as sfc high over the Ohio
Valley influences the Lower Lakes. Should be the coldest night of
this period...lows in the single digits to below zero in spots.
Winds fall off quickly in the evening and then become light...so it
appears there will not be any wind chill issues.

Sunday...sfc high pressure drifts east but will likely maintain dry
weather as it becomes positioned along the Mid-Atlantic. As this
occurs...southwest flow picks up with moderating temps cross the
region. Daytime highs pushing into the 30s to low 40s.

Sunday night...a weakening front will approach the Lower Lakes from
the north. Not much moisture with it...but we could still see some
flurries with it across the North Country.

Monday through Monday night...the front stalls but will maintain
overall low end chances POPs for the potential of some rain or snow
showers.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
A robust storm system originating in the southern branch of a split
flow will highlight this time frame. While the resulting pcpn will
be largely in the form of rain...a half to as much as an inch of
rain on Tuesday will aggravate lingering high flows on area
tributaries.

The pcpn may start as a mix of wet snow and rain on the onset
Tuesday morning...then strong waa ahead of the sfc low over the
Upper Mid West will prompt H85 temps to surge to +6c or so. This
will support that all of the steady pcpn during the midday and
afternoon to be in liquid form...with only the Thousand Islands
region possibly hanging on to a mix.

The sfc low will pass over/close to the region Tuesday night. While
the heaviest/steadiest pcpn will be done at that point...lingering
light pcpn can be expected with pops lowering during the course of
the night.

Strong cold advection in the wake of the exiting system will result
in near steady...if not falling temps...on Wednesday with a
notably colder night Wednesday night. While the vast majority of
this 24 hour will be pcpn free...some lake snows are anticipated on
a veering 290-320 flow.

Thursday will then be characterized by mainly fair cold weather as
ridging at all levels will build east from the Upper Great Lakes.

&&

.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
Widespread IFR/LIFR tonight. Large area of rain moving up across the
area this evening. As cold air oozes into the region tonight,
elevated warm air will allow for freezing rain and sleet for 2-4
hours this evening from northwest to southeast across the
region. The wintry mix will be moderate to heavy, with
significant impacts to airfield operations possible. Moderate
snow will then occur across the northern terminals overnight
into Friday morning. Snow will reach interior NY and the
southern Tier by late tonight and KJHW will see a period of
reduced CIGS/VSBYS.

Light snow is expected Friday morning and will taper off by
midday Friday. VFR conditions will likely return Friday
afternoon.

Outlook...
Friday afternoon...Improving to MVFR/VFR.
Friday Night...Mainly VFR/MVFR with a chance of lake effect
snow showers and localized IFR possible to the south and
southeast of the Lakes.
Saturday...Snow showers likely with areas of IFR. Windy.
Sunday and Monday...Mainly VFR.
Tuesday...MVFR/IFR possible. Rain.

&&

.MARINE...
Northerly winds will strengthen later tonight through Friday morning.
This will maintain Small Craft Advisory conditions on Lake Ontario
and Lake Erie through Friday.

A reinforcing cold front will move across the lake Saturday. Gale
force winds to 35 knots are possible Friday night into Saturday
behind the cold front. A Gale Watch is in effect on Lake Ontario.

&&

.HYDROLOGY...
...FLOODING ONGOING ACROSS WESTERN NY...

A Flood Watch remains in effect for the entire region today
through Friday for multiple flood risks.

Widespread rain this evening will change to ice and then snow
tonight. Additional rainfall amounts of 0.25" to 0.75" are
expected, with additional QPF falling as ice and snow. The
excessive runoff from rain and rapid snowmelt will result in
significant rises on area rivers, creeks, and streams. Runoff
will also likely result in flooding of poor drainage areas.

Flooding is ongoing across far western NY with the latest RFC
forecasts suggest many of the larger rivers in Western NY will
reach or exceed flood stage, including all the Buffalo area
creeks, Tonawanda Creek, Cattaraugus Creek, the upper Genesee,
upper Allegheny, Black Creek, and Oatka Creek. This is due to
the combination of rain and snowmelt. Flood warnings are in
effect for most of these locations.

There is also a significant risk of ice jam flooding tonight
as the rising water aids in ice breakup. The Buffalo area creeks
and Cattaraugus Creek have a significant history of ice jam
flooding and are at greatest risk. Ice jams may result in
localized areas of greater flood impact as high flows back up
behind ice jams.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flood Watch through Friday evening for NYZ001>008-010>014-
     019>021-085.
     Winter Weather Advisory until 9 AM EST Friday for NYZ003-007-
     010>014-019>021-085.
     Winter Weather Advisory until 9 AM EST Friday for NYZ004>006-
     008.
     Winter Storm Warning until 9 AM EST Friday for NYZ001-002.
MARINE...Small Craft Advisory until 7 AM EST Friday for LEZ040-041.
         Small Craft Advisory until 1 PM EST Friday for LOZ030-
         042.
         Gale Watch from late Friday night through Saturday evening
         for LOZ042>045-062>065.
         Small Craft Advisory until 7 PM EST Friday for LOZ043>045.

&&

SYNOPSIS...Hitchcock/TMA
NEAR TERM...HSK/TMA
SHORT TERM...AR
LONG TERM...RSH
AVIATION...HSK/TMA
MARINE...Hitchcock/HSK/TMA
HYDROLOGY...Hitchcock
Hazardous weather outlook, Feb 17, 1:33 PM EST, 10 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
133 PM EST Thu Feb 17 2022

NYZ004>006-008-181845-
Wayne-Northern Cayuga-Oswego-Lewis-
133 PM EST Thu Feb 17 2022

...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
EST FRIDAY...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003-007-010-011-019-085-181845-
Monroe-Jefferson-Northern Erie-Genesee-Chautauqua-Southern Erie-
133 PM EST Thu Feb 17 2022

...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
EST FRIDAY...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012>014-020-021-181845-
Wyoming-Livingston-Ontario-Cattaraugus-Allegany-
133 PM EST Thu Feb 17 2022

...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
EST FRIDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-181845-
Niagara-Orleans-
133 PM EST Thu Feb 17 2022

...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...
...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM
EST FRIDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-181845-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
133 PM EST Thu Feb 17 2022

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ042>045-062>065-181845-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
133 PM EST Thu Feb 17 2022

...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
EVENING...

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SLZ022-024-181845-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
133 PM EST Thu Feb 17 2022

This Hazardous Weather Outlook is for the New York waters of the
Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, Feb 17, 8:08 PM EST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
808 PM EST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLOOD            2 N NORTH BOSTON        42.70N 78.79W
02/17/2022                   ERIE               NY   DEPT OF HIGHWAYS

            ECKHARDT ROAD IN BOSTON CLOSED DUE TO RISING
            WATER FROM EIGHTEENMILE CREEK. FROM ERIE
            COUNTY DEPARTMENT OF PUBLIC WORKS.

&&
Local storm report, Feb 17, 9:17 PM EST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
917 PM EST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLOOD            3 NW WEST SENECA        42.87N 78.80W
02/17/2022                   ERIE               NY   COUNTY OFFICIAL

            FLOODING ALONG THE BUFFALO RIVER NEAR
            ELECTRIC AVE. AND CASIMER ST., RESULTING IN
            THE EVACUATION OF SOME RESIDENTS.

&&
Local storm report, Feb 17, 11:48 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1148 PM EST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     FLOOD            3 W FREWSBURG           42.06N 79.21W
02/17/2022                   CHAUTAUQUA         NY   DEPT OF HIGHWAYS

            NY ROUTE 60 CLOSED IN BOTH DIRECTIONS DUE TO
            FLOODING.

&&

HITCHCOCK
Local storm report, Feb 17, 11:50 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1150 PM EST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLOOD            2 NW PORTAGEVILLE       42.59N 78.07W
02/17/2022                   WYOMING            NY   DEPT OF HIGHWAYS

            NY ROUTE 19A CLOSED IN BOTH DIRECTIONS NEAR
            LETCHWORTH STATE PARK DUE TO FLOODING.

&&

HITCHCOCK
Local storm report, Feb 17, 11:52 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1152 PM EST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLOOD            HONEOYE                 42.79N 77.52W
02/17/2022                   ONTARIO            NY   DEPT OF HIGHWAYS

            US ROUTE 20A CLOSED IN HONEOYE DUE TO
            FLOODING.

&&

HITCHCOCK
Local storm report, Feb 18, 12:07 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1207 AM EST FRI FEB 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     FLOOD            5 N HINSDALE            42.24N 78.39W
02/18/2022                   CATTARAUGUS        NY   DEPT OF HIGHWAYS

            NY ROUTE 16 CLOSED IN BOTH DIRECTIONS DUE TO
            FLOODING NEAR ISCHUA.

&&

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 11:41 PM ESTAreal Flood WarningBUFAllegany, Cattaraugus, Erie, Genesee, Livingston, Ontario and 1 more20 hr
Feb 18, 3:36 AM ESTWinter Storm WatchBUFJefferson, Lewis, Oswego11 hr
Feb 18, 3:39 AM ESTGale WarningBUF42 hr
Feb 18, 5:50 AM ESTRiver Flood WarningBUFErie, Niagara5 days
Feb 18, 9:25 AM ESTSpecial Weather StatementBUFCattaraugus, Erie, Niagara65 min
Feb 18, 9:45 AM ESTAreal Flood WarningBUFLewis28 hr
Feb 18, 1:17 PM ESTSmall Craft AdvisoryBUF36 hr
Feb 18, 1:59 PM ESTWind AdvisoryBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 9 more31 hr
Feb 18, 2:30 PM ESTLakeshore Flood WatchBUFChautauqua, Erie, Jefferson, Oswego12 hr
Feb 18, 2:43 PM ESTLake Effect Snow WarningBUFJefferson, Lewis, Oswego27 hr

Nearby

River Flood Warnings in New York, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.